On Hecke eigenvalues at Piatetski-Shapiro primes

Baier, Stephan and Zhao, Liangyi (2010) On Hecke eigenvalues at Piatetski-Shapiro primes. Journal of the London Mathematical Society, 81 (1). pp. 175-201. ISSN 0024-6107

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Number Theory, Ergodic Theory and Dynamical Systems (former - to 2013)
Faculty of Science > Research Groups > Number Theory (former - to 2017)
Depositing User: Pure Connector
Date Deposited: 07 Sep 2013 05:13
Last Modified: 17 Jun 2024 16:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/43211
DOI: 10.1112/jlms/jdp064

Actions (login required)

View Item View Item